One-Parameter Planar Motions in Generalized Complex Number Plane


Gurses N. , Yüce S.

ADVANCES IN APPLIED CLIFFORD ALGEBRAS, vol.25, no.4, pp.889-903, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 25 Issue: 4
  • Publication Date: 2015
  • Doi Number: 10.1007/s00006-015-0530-4
  • Title of Journal : ADVANCES IN APPLIED CLIFFORD ALGEBRAS
  • Page Numbers: pp.889-903

Abstract

In this study, we firstly give the basic notations of the generalized complex number plane (-complex plane) . Then, we introduce the one-parameter planar motions in -complex plane such that . These motions correspond the one-parameter motions in affine Cayley-Klein planes [1]. We examine this motion theory with aspects of complex motions as given in [2]. Besides, we discuss the relations between absolute, relative, sliding velocities (accelerations) and pole curves under the motions .